# SDR SWAA010001

- Difficulty date: January 1, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 43,294 hours, 32,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING T/E AFT FLAP DELAMINATED AT INBOARD AFT CORNER.  REMOVED AND REPLACED AFT FLAP PER MM.
